# SDR NACA2021101400002

- Difficulty date: October 14, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 104,483 hours, 17,415 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: STATUS SCREEN LH PRV DISPLAYED. CORRECTIVE ACTION: ERASED STATS L ENG PRV PER AMM 31-44-00. MSG CLEARED AND BITE AIR SUPPLY MODULE 36-23-00, NO FAULT FOUND.
